Scattering of waves in a medium depending periodically on time
Méthodes semi-classiques Volume 2 - Colloque international (Nantes, juin 1991), Astérisque no. 210  (1992), p. 327-340
@incollection{AST_1992__210__327_0,
     author = {Vainberg, B. R.},
     title = {Scattering of waves in a medium depending periodically on time},
     booktitle = {M\'ethodes semi-classiques Volume 2 - Colloque international (Nantes, juin 1991)},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {210},
     year = {1992},
     pages = {327-340},
     mrnumber = {1221366},
     zbl = {0802.35114},
     language = {en},
     url = {http://www.numdam.org/item/AST_1992__210__327_0}
}
Vainberg, B. R. Scattering of waves in a medium depending periodically on time, in Méthodes semi-classiques Volume 2 - Colloque international (Nantes, juin 1991), Astérisque, no. 210 (1992), pp. 327-340. http://www.numdam.org/item/AST_1992__210__327_0/

[1] Cooper, J. and Strauss, W. Scattering of waves by periodically moving bodies. J. Funct. Anal., 1982, v.47 ; p. 180-229. | Article | MR 664336 | Zbl 0494.35073

[2] Cooper, J. and Strauss, W. Abstract scattering theory for time periodic system with applications to the electromagnetism. Indiana Univ. Math., 1987, v.34, p. 33-83. | Article | MR 773393 | Zbl 0582.47011

[3] Cooper, J. and Strauss, W. Time periodic scattering of symmetric hyperbolic systems. J. Math. Anal. A., 1987, v. 122, p. 444-452. | Article | MR 877827 | Zbl 0633.35060

[4] Petkov, V. Scattering theory for hyperbolic operator. Amsterdam : North-Holland, 1989. | MR 1028780 | Zbl 0687.35067

[5] Rauch, J. Asymptotic behavior of solution of hyperbolic partial differential equations with zero speeds. Comm. Pure Appl. Math., 1978, v.31, No. 1, p. 431-480. | Article | MR 487034 | Zbl 0368.35043

[6] Vainberg, B. Asymptotic methods in equations of mathematical physics. Publ. Moscow Univ., 1982 ; English translation : Gordon and Breach Publ., 1989. | MR 1054376 | Zbl 0743.35001

[7] Vainberg, B. Asymptotic behavior as t of exterior mixed problems periodic with respect to t. Math. Notes, 1990, v.47, No. 4, p. 315-322. | Article | MR 1057082 | Zbl 0708.35015

[8] Vainberg, B. Scattering by periodically moving obstacles. Mat. Sbornic, 1991, v. 182, No. 6, p. 911-927 ; English translation : Math USSR Sbornik, 1992, v.73, No 1, p.289-304 | MR 1126159 | Zbl 0782.35051

[9] Vainberg, B. On local energy of solutions of exterior mixed problems periodic with respect to t. Proc. Moscow Math. Soc., 1991, v.54 (in Russian). | MR 1256927